Ameur, E.B. and Barrera, D. and Ibáñez, M.J. and Sbibih, D. (2008) Near-best operators based on a C2 quartic spline on the uniform four-directional mesh. Mathematics and Computers in Simulation, 77 (2-3). pp. 151-160.

Full text not available from this repository.
Official URL:


We present some results about the construction of quasi-interpolant operators based on a special C2 quartic B-spline. We show that these operators, called near-best quasi-interpolants, have the best approximation order and small infinity norms. They are obtained by solving a minimization problem that admits always a solution. We give an error bound of these quasi-interpolants and we illustrate our results by a numerical example. © 2007 IMACS.

Item Type: Article
Uncontrolled Keywords: Approximation algorithms; Interpolation; Mesh generation; Vectors, B-splines; Box-splines; Minimization problem; Near-best quasi-interpolants; Refinable function vector; Subdivision scheme, Mathematical operators
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46

Actions (login required)

View Item View Item